Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    S R H's Avatar
    S R H is offline Associate Member
    Join Date
    Jul 2004
    Location
    Ca
    Posts
    358

    Wow Gyno Help Please!!!??!

    Hey guys. I noticed the other day that my nipples were starting to get a bit sensitive and sore but though that there was no way i could get gyno. I am currently on a cycle of m1-t and 4-ad. Anyways my nolvadex just came yesterday and yesterday was my 1st day of the last week on my cycle. I talked to NSA and he said i should start in with the nolvadex right away! But today i was looking down and i noticed my nipples were sticking out!! O man this is kinda ****ty. I took 40 mg of the liquid nolva i got from phoenix labs. Does anyone know if i should take 40 mgs or more and for how long... Any help i would appreciate sooo much!! I really am getting freaked out if this doesnt go away
    Thanks again
    -bdub

    this is what i was planning on doing

    40 mgs for the rest of this week
    20 mgs for the next 4 weeks

    ..with along with clomid...
    300mg, 100mg, 100mg, 100mg, 100mg, 100mg, 100mg, 100mg, 100mg, 100mg, 100mg, 50mg ,50mg ,50mg ,50mg ,50mg 50mg, 50mg ,50mg ,50mg 50mg

  2. #2
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    i would take 60 mg nolva for a few days until the syptoms subside and continue with 20mg nolva since its m1t it would be better to throw in vitamin b6 at 200mg a day for a few weeks incase the m1t is causeing progesterone gyno

  3. #3
    S R H's Avatar
    S R H is offline Associate Member
    Join Date
    Jul 2004
    Location
    Ca
    Posts
    358
    will b6 affect my gains or have any sides .. sorry i dont know

  4. #4
    PrairieDawg's Avatar
    PrairieDawg is offline Senior Member
    Join Date
    Mar 2004
    Location
    Canada
    Posts
    1,874
    I'm not sure what kind of gyno m1t causes. But if it is progesterone gyno, yes b6 can hinder your gains.

  5. #5
    fatfireman's Avatar
    fatfireman is offline Junior Member
    Join Date
    Jul 2004
    Location
    florida
    Posts
    65
    Yo I get soar puffy nipps every time I touch gear I hit nolva hard till it goes away but I've gone 6 weeks or so with them hurting and dodged a bullet so you should be alright now that your nolva is here

  6. #6
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    ive actually read that b6 helps with protein absorbtion but i doubt at such high doses

    how would it hinder gains?

  7. #7
    Dally's Avatar
    Dally is offline The Dally Lama
    Join Date
    May 2004
    Location
    FULLY NUDE!!!...call me!
    Posts
    3,734
    WTF .. wasnt this a different thread?

  8. #8
    PrairieDawg's Avatar
    PrairieDawg is offline Senior Member
    Join Date
    Mar 2004
    Location
    Canada
    Posts
    1,874
    Quote Originally Posted by Bryan2
    ive actually read that b6 helps with protein absorbtion but i doubt at such high doses

    how would it hinder gains?
    I looked into it further. From what I read its more opinion that it hinders gains than anything.

  9. #9
    tgreen is offline New Member
    Join Date
    Mar 2004
    Posts
    13
    Ya I get puffy and itchy nips every cycle. Dont panic yet dood. I know its kinda freaky at first-just hit the nolva. I stay on it throughout my cycles and into PCT.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •